# SDR SWIA2018041044520

- Difficulty date: March 15, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N738SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10195
- Aircraft time: 37,522 hours, 23,215 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LOWER FLANGE AND FRAME WEB BS  1000 BETWEEN STRINGERS 2L AND 27L.  CUT AWAY THE DAMAGE AND INSTALLED A REPAIR IAW REO.
